# SDR DALA2025101307494

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION AND RE-ARMING PROCEDURE OF THE L/H OVERWING EMERGENCY EXIT HATCH, LATCH PIN WILL NOT SEAT AND LOCK IN ARMED POSITION. CORRECTIVE ACTION: RE-ARMED ESCAPE SLIDE RELEASE MECHANISM REF A319 AMM 52-21-11-400-001-A. (1247239).
